# SDR 07FDEA04913

- Difficulty date: November 24, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 52,271 hours, 37,220 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Part number: 651633926
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 970 LOWER FRAME ANGLE CRACKED BETWEEN STR 26L-27L REMOVED LOWER FRAME ANGLE.  FABRICATED REPAIR ANGLE AND REINSTALLED LOWER FRAME REPAIR AND INSTALLED LOWER REPAIR ANGLE.  REF SRM 51-40-3/ FIG NR 1/ PAGES 1-6   AND SRM 51-30-02.  REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
